Advertisement

Beyaz Overdose

Taking a Beyaz overdose can lead to problems like vomiting, vaginal bleeding, and high potassium levels. However, it's hard to predict the specific symptoms, since the effects will depend on how much Beyaz was taken and whether it was combined with other products. If you take too much, your potassium levels will likely be checked; high levels may require treatment.

Can You Take Too Much Beyaz?

Beyaz™ (drospirenone/ethinyl estradiol/levomefolate calcium) is a prescription birth control pill. The effects of an overdose with Beyaz will vary, depending on a number of factors, including the Beyaz dosage and whether it was taken with any other medications or substances.

Effects of a Beyaz Overdose

In women and girls (even young children), an overdose may cause vaginal bleeding. An overdose of any birth control pill (including Beyaz) may cause nausea and vomiting.
Unlike most other birth control pills, Beyaz can increase the level of potassium in the blood. This may be severe in the case of a Beyaz overdose. High blood potassium (known medically as hyperkalemia) can be quite dangerous.
Beyaz is unique in that it contains folate, a B vitamin. This component should not be a cause for concern in the case of an overdose. Much higher doses of folate (up to 37 times the dosage found in Beyaz) have been well tolerated, even when taken on a long-term basis.

What Are the Treatment Options?

It is not known how best to treat this type of overdose. Therefore, treatment (if necessary) will typically involve supportive care, which consists of treating the symptoms that occur as a result of the overdose. Also, potassium blood levels should be checked, and high blood potassium may need to be treated.
It is important that you seek prompt medical attention if you believe that you or someone else may have overdosed on Beyaz.
Last reviewed by: Kristi Monson, PharmD
Advertisement
4 Relationship Skills for People With ADHD